# SDR FDEA201301230162

- Difficulty date: January 23, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N332060
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 380 AREA INBD FLANGE ON STR 2 R OBSERVED WITH A DENT.   REPAIRED IAW EA F-5310-155957.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
